MathSciNet Relay Station
MathSciNet bibliographic data
MR2287916 35Q55 (35B30)
Ionescu, Alexandru D.; Kenig, Carlos E. Low-regularity Schrödinger maps. II. Global well-posedness in dimensions $d\geq 3$. Comm. Math. Phys. 271 (2007), no. 2, 523–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement